Posted by: Mel | 2012-04-19

Bloodpressure medication

Hi doc, I have previously taken Pharmapress for my high bloodpressure. About 2 years ago my bloodpressure went down and I still have no clue why but that was great and I stopped using the medication. I have this checked now and then. I had to see the docter for my new prescribtion and my bloodpressure has gone up again and he put me back on the Pharmapress. I am also depressed and therefore he prescribed Nuzak. The first couple of days I was totally spaced out and nauseous. I thought this was from the Nuzak and started taken this in the evening but was still feeling the same. A friend of mine came to visit and told me to stop using the Pharmapress and to ask the docter to change my prescription because she knows of a couple of people who have had the same reaction to Pharmapress. Is this the case and should I ask my docter to change the tabs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


There are better high blood pressure medication available and I suggest that you ask your doctor to change the medication.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.